ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

Volume 17, 2015, Issue 1

On optimal recovery of dirichlet problem from a boundary function known approximately


Abramova E. V.
Vladikavkaz Mathematical Journal. 2015 . Vol. 17. Issue 1. P.3-13.
DOI 10.23671/VNC.2015.1.7285
 

On a certain fourier multiplier


Gurov M. N. , Karasev D. N. , Nogin V. A.
Vladikavkaz Mathematical Journal. 2015 . Vol. 17. Issue 1. P.14-20.
DOI 10.23671/VNC.2015.1.7286
 

Extensions of pseudo-geometric graphs of the partial geometries \(pG_{s-4}(s,t)\)


Gutnova A. K. , Makhnev A. A.
Vladikavkaz Mathematical Journal. 2015 . Vol. 17. Issue 1. P.21-30.
DOI 10.23671/VNC.2015.1.7288
 

A study on a class of \(p\)-valent functions associated with generalized hypergeometric functions


El-Yagubi E.  , Darus M.
Vladikavkaz Mathematical Journal. 2015 . Vol. 17. Issue 1. P.31-38.
DOI 10.23671/VNC.2015.1.7289
 

Direct and inverse problems for a singular system with slow and fast variables in chemical kinetics


Kononenko L. I.
Vladikavkaz Mathematical Journal. 2015 . Vol. 17. Issue 1. P.39-46.
DOI 10.23671/VNC.2015.1.7291
 

Oscillatory properties of the green function of discontinuous boundary value problem for equations of the fourth order


Kulaev R. Ch.
Vladikavkaz Mathematical Journal. 2015 . Vol. 17. Issue 1. P.47-59.
DOI 10.23671/VNC.2015.1.7292
 

A characterization of order bounded disjointness preserving bilinear operators


Kusraev, A. G. , Kutateladze, S. S.
Vladikavkaz Mathematical Journal. 2015 . Vol. 17. Issue 1. P.60-63.
DOI 10.23671/VNC.2015.1.7293
 

On finite lipschitz Orlicz-Sobolev classes


Salimov R. R.
Vladikavkaz Mathematical Journal. 2015 . Vol. 17. Issue 1. P.64-77.
DOI 10.23671/VNC.2015.1.7295
 

Abanin Alexander Vasil'evich (on his 60's anniversary)



Vladikavkaz Mathematical Journal. 2015 . Vol. 17. Issue 1.
 

Rebellious Genius: In Memory of Alexander Grothendieck


Kutateladze, S. S.
Vladikavkaz Mathematical Journal. 2015 . Vol. 17. Issue 1. P.82-83.
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2022 ёжный математический институт